My doctor recommended a capful of miralax daily for my constipated three year old. It was helpful.It has helped a great deal. However, we accidentally gave her 2 capfuls in a day. Is this something that we should be concerned with? She has a lot of gas now, but seems to be fine. Will this cause issues later?
Quick tip for a parent. Questions about drug overdose or interaction can be checked with a pharmacy if open, or the poison control number you should have on your fridge. Some things do nothing some things cause problems some things are a trip in an ambulance. Am sure you will feel better if you find outright away. The dose, her weight, any other meds they need to know. Including vitamins. Ok? Go call and let us know what they say. Hope she wil be just fine.
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2010 • 1 answer
Posted 21 Mar 2012 • 2 answers
I have been using miralax for about 6 weeks but have a lot of gas All day long. Am I taking too str?
Posted 25 May 2014 • 1 answer
Hi.. I accidentally gave my daughter 4 years old 42 pounds 5ml of Delsym instead of 2.5. Will she b?
Posted 30 Apr 2016 • 1 answer
Posted 27 Feb 2017 • 0 answers